Home » Frequently asked Questions on Health » What are the side effects of Stalopam-Plus?

What are the side effects of Stalopam-Plus?

Q: I am a 41 years old man taking Stalopam-Plus for the last two years. When I noticed erectile dysfunction, I tried another selective serotonin reuptake inhibitor (SSRI) but it gave no relief. I feel comfortable only with Stalopam-Plus. I have irritable bowel syndrome (IBS) and lack confidence and for both these problems, Stalopam-Plus works effectively. Please suggest an alternative drug to overcome my problem.

A:Stalopam Plus contains two very potent medicines: escitalopram and clonazepam. Both have a large number of side effects. For example escitalopram, apart from impotence, can cause worsening of depression, suicidal tendency. Sweating, dizziness, gastro-intestinal upset, fatigue, sexual dysfunction, ejaculation disorder, fever, sinusitis, yawning. Severe agitation-type events including agitation, disinhibition, emotional lability, hostility, aggression and depersonalisation. Acute psychosis. Cardiac failure, diabetes, urticaria, hyperprolactinaemia, phlebitis, deep vein thrombosis, rectal haemorrhage. Serotonin syndrome, neuroleptic malignant syndrome (NMS)-like reactions etc. Clonzepam can lead to CNS disturbances including impaired alertness, depression, ataxia, respiratory depression, amnesia (loss of memory), tolerance (addiction), behaviour problems, fatigue, dizziness, light-headedness, confusion, muscle weakness, vertigo. Liver disorders, gastro-intestinal upset, blood dyscrasias, dependence etc. There is no point in trying alternative drugs because they will also have serious side effects. You cannot just go on becoming an addict on drugs. It will be far better to rely on non-drug methods such as Yoga.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

Latest stories

World Pharmacists Day 2017: A Brief History of Pharmacy And Pharmacists In India

Mon, 25 Sep 2017 20:00:16 IST
September 25th is observed as the World Pharmacists Day every year. Here's a brief history of how the profession of pharmacy and pharmacists came into being in India.

Once World’s Heaviest Woman, Eman Ahmed Dies In Abu Dhabi

Mon, 25 Sep 2017 18:30:17 IST
Eman Ahmed Abd El Aty, once known as the world's heaviest woman, died at the Burjee Hospital in Abu Dhabi on Monday. She hailed from Egypt and weighed approximately 500 kg.

Sexual Harassment By Coworkers Causes More Severe Depression

Mon, 25 Sep 2017 17:30:18 IST
Employees who are sexually harassed by work colleagues may develop more severe symptoms of depression than those who experience harassment by clients or customers, a study has found.

Smartphone Apps To Cure Depression?

Mon, 25 Sep 2017 16:30:18 IST
From connecting us to the world, giving us important information from all the corners to entertaining us, smartphones today pretty much sort our lives out. But what if we told you that your handy little device can also help treat serious mental problems as such depression?

Multi-Gene Test May Better Predict Who Will Suffer From Dementia

Mon, 25 Sep 2017 15:30:38 IST
A new test that combines the effects of over two dozen gene mutations - which individually lead to only a small increased risk of Alzheimer's disease - can better predict who will suffer from dementia or cognitive decline, scientists say.